# SDR COMA9710430

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 12020235003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 251-012 AND 252-012, REVEALED THAT THE ATTACH BRACKET FOR THE CARGO DOOR TENSIONER MOUNT WAS CRACKED BENEATH MOUNT BOLTS.  REMOVED BRACKET AND INSTALLED SERVICEABLE BRACKET.
